See Alike in...

Alike App

Browser

Bill021

763d

Hi my name is Bill. I've been diagnosed with Bi-poler. I've been taking latuda for six months. I'm starting to get the shakes. any one else experience this?

    • blueflovver

      759d

      Is it shaking or is it ticks? Read about tardive dyskinesia and if it's anything like that contact your doctor right away!!

    • Kai36chambers

      763d

      I just started Latuda recently so haven’t been on it long enough yet but I’ve been warned about it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion